Korean J. Math.  Vol 28, No 4 (2020)  pp.889-906
DOI: https://doi.org/10.11568/kjm.2020.28.4.889

On the uniqueness of certain type of shift polynomials sharing a small function

Biswajit Saha


In this article, we consider the uniqueness problem of the shift polynomials $f^{n}(z)(f^{m}(z)-1)\displaystyle\prod_{j=1}^{s} f(z+c_{j})^{\mu _{j}}$ and $f^{n}(z)(f(z)-1)^{m}\displaystyle\prod_{j=1}^{s} f(z+c_{j})^{\mu _{j}}$, where $f(z)$ is a transcendental entire function of finite order, $c_{j} (j=1, 2, ..., s)$ are distinct finite complex numbers and $n(\geq 1),$ $m(\geq 1),$ $s$ and $\mu _{j} (j=1, 2, ..., s)$ are integers. With the concept of weakly weighted sharing and relaxed weighted sharing we obtain some results which extend and generalize some results due to P. Sahoo [Commun. Math. Stat. 3 (2015), 227-238]. 


Uniqueness, Entire function, difference polynomial

Subject classification

30D35, 39A10


Full Text:



A. Banerjee and S. Mukherjee, Uniqueness of meromorphic functions concerning dierential monomials sharing the same value, Bull. Math. Soc. Sci., 50(2007), 191-206. (Google Scholar)

M.R. Chen and Z.X. Chen, Properties of dierence polynomials of entire functions with nite order, Chinese Ann. Math. Ser. A, 33(2012), 359-374. (Google Scholar)

Y.M. Chiang and S.J. Feng, On the Nevanlinna characteristic of f(z + ) and dierence equations in the complex plane, Ramanujan J., 16(2008), 105-129. (Google Scholar)

R.G. Halburd and R.J. Korhonen, Nevanlinna theory for the dierence operator, Ann. Acad. Sci. Fenn. Math., 31(2006), 463-478. (Google Scholar)

R.G. Halburd and R.J. Korhonen, Dierence analogue of the lemma on the logarithmic derivative with application to dierence equations, J. Math. Anal. Appl., 314(2006), 477-487. (Google Scholar)

W.K. Hayman, Meromorphic Functions. Oxford Mathematical Monographs Clarendon Press, Oxford 1964. (Google Scholar)

I. Laine, Nevanlinna Theory and Complex Dierential Equations, Walter de Gruyter, Berlin/Newyork, 1993. (Google Scholar)

I. Laine and C.C. Yang, Value distribution of dierence polynomials, Proc. Japan Acad. SerA Math. Sci., 83(2007), 148-151. (Google Scholar)

S.H. Lin and W.C. Lin, Uniqueness of meromorphic functions concerning weakly weighted sharing, Kodai Math. J., 29(2006), 269-280. (Google Scholar)

X.Q. Lin and W.C. Lin, Uniqueness of entire functions sharing one value, Acta Math. Sci., Ser. B. Engl. Ed., 31(2011), 1062-1076. (Google Scholar)

X. Luo and W.C. Lin, Value sharing results for shifts of meromorphic functions, J. Math. Anal. Appl., 377(2011), 441-449. (Google Scholar)

C. Meng, Uniqueness of entire functions concerning dierence polynomials, Math. Bohem., 139(2014), 89-97. (Google Scholar)

P. Sahoo, Uniqueness of entire functions related to dierence polynomials, Commun. Math. Stat., 3(2015), 227-238. (Google Scholar)

H.X. Yi, Meromorphic functions that share one or two values, Complex Var. Theory Appl., 28(1995), 1-11. (Google Scholar)

H.X. Yi and C.C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995. (Google Scholar)

J.L. Zhang, Value distribution and shared sets of dierences of meromorphic functions, J. Math. Anal. Appl., 367(2010), 401-408. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr